Advances in Differential Equations

Strong solutions for a fluid structure interaction system

Igor Kukavica, Amjad Tuffaha, and Mohammed Ziane

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the structure-interaction model, introduced by J.-L. Lions, describing the interaction of an elastic body and an incompressible fluid. Recently, many works have addressed well posedness for this model. In this paper, we prove local existence of strong solutions under the initial condition $(u_0,w_0,w_1)\in H^{1}\times H^{3/2+k}\times H^{1/2+k}$ for every $k>0$ sufficiently small and where $u_0$, $w_0$, and $w_1$ are the initial velocity of the fluid, initial displacement of the body, and the initial velocity of the body respectively. We also propose new alternative matching stress boundary conditions for this model.

Article information

Source
Adv. Differential Equations Volume 15, Number 3/4 (2010), 231-254.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854749

Mathematical Reviews number (MathSciNet)
MR2588449

Zentralblatt MATH identifier
1191.35206

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D05: Navier-Stokes equations [See also 35Q30] 35K55: Nonlinear parabolic equations 35K15: Initial value problems for second-order parabolic equations

Citation

Kukavica, Igor; Tuffaha, Amjad; Ziane, Mohammed. Strong solutions for a fluid structure interaction system. Adv. Differential Equations 15 (2010), no. 3/4, 231--254. https://projecteuclid.org/euclid.ade/1355854749.


Export citation